# SDR 97ZZZX2593

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2038X
- Make and model: Beech F33A
- Aircraft serial: CE819
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6RN1225
- Condition: Cracked
- Location: Impulse Coupling
- Part time: 860 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

WHEN CHECKING MAGNETOS DURING ENGINE RUN-UP PRIOR TO TAKEOFF, RIGHT MAGNETO GAVE A 350 FOOT RPM DROP ACCOMPANIED BY A VERY ROUGH RUNNING ENGINE.  AFTER RIGHT MAGNETO WAS REMOVED FOR TROUBLESHOOTING, CRACKS WERE DISCOVERED ON THE TOP AND BOTTOM OF THE HOUSING EXTENDING FORWARD APPROXIMATELY 1.50 INCHES FROM THE FLANGE OF THE IMPULSE COUPLING.
